# SDR 2000ZZZX284

- Difficulty date: February 7, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N941F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47193
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 267
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR VERTICAL LEG AT STA 267.0 HAS HEAVY CORROSION.  REPAIRED BY TRIMMING UPPER CAP BETWEEN XRS 180.1 AND XRS 319.5.  NEW SECTION SPLICED IN PER SB 57-179 AND ECRA 941-57-015-2.
